Interrelation of families of points of high order on the Edwards curve over a prime field

Бессалов, Анатолій Володимирович and Циганкова, Оксана Валентиновна (2015) Interrelation of families of points of high order on the Edwards curve over a prime field Проблемы передачи информации, РФ, 51 (4). pp. 92-98.

[img]
Preview
Text
A_Bessalov_O_Tsygankova_PPI_4_IS_NTUU.pdf - Published Version

Download (178kB) | Preview

Abstract

Updating of the addition law of Edwards's curve points over a simple field is offered. 3 theorems of properties of the big order point-coordinates and degenerate pair of twisted curves are proved. The algorithm of reconstruction of all unknown points kP of Edwards curve is offered, if only at 1/8 parts of points is known.

Item Type: Article
Uncontrolled Keywords: elliptic curve; Edwards curve; curve order; points order; Legendre symbol; square; non-square; twisted curves
Subjects: Статті у наукометричних базах > Scopus
Статті у наукометричних базах > Web of Science
Divisions: Факультети > Факультет інформаційних технологій та управління > Кафедра інформаційних технологій і математичних дисциплін
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 20 Dec 2017 11:01
Last Modified: 08 Jan 2019 12:02
URI: http://elibrary.kubg.edu.ua/id/eprint/21932

Actions (login required)

View Item View Item